| Catalog Number |
6000-660-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranial guidance software, the pointer was shown 6 millimeters away from the entry point selected.The case was cancelled.
Additional Manufacturer Narrative
Corrected data: b1 d4, and g4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description
No additional information.